# SDR MALA976344

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING CAME ON INFLIGHT, T HANDLE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED FIRE SENSE LOOP, ALL CHECKS GOOD.
